# SDR FDEA201305150999

- Difficulty date: May 15, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 39,021 hours, 37,492 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spring
- Part number: A5724242600000
- Condition: Failed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 572CB INBD SPRING ROD ASSY DAMAGED.  SPRING ASSY FOUND TO HAVE FAILED INSIDE FLAP SHROUD BOX,  THIS HAD CAUSED STRUCTURAL DAMAGE TO THE FWD WEB AND FLAP DRIVE TORQUE SHAFT.  REPAIRED IAW EA 6-5751-167417.
